# SDR CA990915033

- Difficulty date: September 8, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 68,727 hours
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 7720090001
- Condition: Damaged
- Location: 3rd Stage
- Part time: 46,060 hours, 39,736 cycles
- Component: Compressor Secti, Pwa, JT8D9A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) COMPRESSOR DAMAGE FROM 3RD STAGE AND BEYOND FOUND, CAUSE UNKNOWN.
